# SDR DALA2015072004490

- Difficulty date: July 19, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LONGERON SPLICE, BS 1287 - 1309, LONGERON 30.   THE LONGERON SPLICE WAS REPLACED IAW SRM 51-10-4, 51-10-3 PAR 14 AND 21, 51-30-2 AND 51-30-5.
